# SDR 97ZZZX462

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115AK
- Make and model: Grob G115C
- Aircraft serial: 82054C2
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Condition: Cracked
- Location: Cable Support
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION ON NEW GROB AIRCRAFT WITH 72.2 HOURS SINCE NEW, FOUND THROTTLE CABLE SUPPORT BRACKET THAT ATTACHES TO CARBURETOR CRACKED AT LOWER CARBURETOR MOUNT.  CRACK IS ATTRIBUTED TO PROPELLER/ENGINE VIBRATION.  BOTH ENGINE AND PROPELLER HAVE 72.2 HOURS SINCE NEW.  DYNAMIC BALANCE TO BE ACCOMPLISHED NEXT TO REMEDY CRACKING.
